[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] stomach-aches





>Hi everyone,
>
>I have an 8 year old daughter who was recently diagnosed with Type 1
Diabetes.
>She is on a 2 shot regimen/day.  (NPH and Humalog)  She complains of
stomach
>aches and not feeling well.  For the most part she is a happy little girl
>except for the stomach aches.  I don't think it is psychological as she at
>least appears well adjusted and accepting of her situation.  I also don't
see
>any correlation between BS levels and her complaints.
>
>I have heard several of you mention that you felt much better after you
gave
>up NPH when you began pump therapy.  How did you feel better?
    While on NPH always felt larthargic (sp?) One way I would describe it is
that I felt like I weighed 1000 pounds when actually I weighed 170. Would
get up in the morning and feel like I had been on a "bad drunk" and I don't
drink although I have in the past and know how a hangover feels. Always
tired, is another good description. Now that I have been on the pump for a
whole year I think, if I had to, I would rather take many more injections
per day than go back on NPH insulin.
    I want to tell you too that I did NOT really realize the difference
until after I was weaned from the NPH. The second or third day on the pump
really made me feel like a "New Person". The difference is almost
unbelievable.
    Can't remember any significant stomacaches back then but that was in
1959! Hope this is some help.   Buddy '-)
Also did any of
>you have stomach aches in the past or currently?
>
>I appreciate any comments or thoughts -  thank you!
>
>Sherri Lynn (Laura's mom)
>